# SDR AALA202112065426

- Difficulty date: September 22, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,744 hours, 10,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W210025
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SKIN OF #7 SLAT LEADING EDGE AT WSTA 252, MEASURING L=3.0 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR IAW SRM 57-43-01-2R-14.
